Announcing the Elevate Conference Full Speaker Schedule

The Elevate Conference is coming to the Philadelphia area on June 22, 2019! It is a day filled with opportunities for prayer and the sacraments, inspirational talks from your favorite Relevant Radio hosts, and an opportunity to meet the hosts and your fellow Relevant Radio listeners. No matter where you are on your journey of faith, the Elevate Conference has something for you.

The Elevate Conference is a one-day event that will take place at the beautiful National Shrine of Our Lady of Czestochowa in Doylestown, PA. Relevant Radio hosts will offer talks throughout the day on a variety of spiritual topics, and will be available for a meet and greet at the end of the day. Those who have attended Elevate Conferences in the past have raved that it was a huge boost to their spiritual life, and we are thrilled to bring this conference to the East Coast.

Find the full speaker schedule below and get your tickets today so you don’t miss out! Space is limited and Early Bird pricing ends March 15th. Get your tickets here.

8:00 a.m.
Registration/Check-in
Exhibitor Booths Open
Four Confessionals Available
Adoration Chapel Open

9:00 a.m. – SESSION 1
Welcome/Opening Prayer/Mission Message

9:15 a.m.
Drew Mariani – Confession, Mercy & Forgiveness
Discovering True Peace and Healing … a Simple Formula

9:45 a.m.
Fr. Matthew Spencer, OSJ – Being Christ Centered & the Call to Personal Holiness
A Clear Path to Holiness

10:25 a.m.
Fr. Jason Kulczynski, Pastor of Holy Martyrs Parish in Oreland, PA and National USA Director of Universal Archconfraternity of Saint Philomena
Sacred Relic Display

10:30 a.m.
Break (30 minutes)

11:00 a.m. – SESSION 2
Patrick Madrid – Spreading the Faith and Evangelization
Everything up for Grabs? How to Talk to Moral Relativists

11:45 a.m.
Msgr. Stuart Swetland – The Eucharist
Giving and Receiving Generously: The Eucharist as a Holy Exchange of Gifts

12:30 p.m.
Lunch – Box lunch in Cafeteria & Lawn Area (90 minutes)

2:00 p.m. – SESSION 3
Fr. Richard Simon – Devotion to Our Lady
Our Life, Our Sweetness, and Our Hope?

Spanish Session – Devotion to Our Lady

2:30 p.m.
Sheila Liaugminas – Marriage & Family
The First Society – Family as Foundation for a Just and Humane Culture

3:00 p.m.
Drew Mariani – Chaplet of Divine Mercy

3:30 p.m.
Break (30 minutes)

4:00 p.m.
Holy Hour
Exposition of the Blessed Sacrament/Adoration/Benediction/Reposition
Rosary
Imposition of the Brown Scapular
Confessions

5:00 p.m.
Vigil Mass with The Most Reverend John J. McIntyre, D.D., V.G.

6:00 p.m.
Meet & Greet – Speakers, Religious, and Relevant Radio Staff
Last Chance for Vendor Shopping